Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

   

 

Localization and gluing of orbifold amplitudes: The Gromov-Witten orbifold vertex


Author: Dustin Ross
Journal: Trans. Amer. Math. Soc. 366 (2014), 1587-1620
MSC (2010): Primary 14N35; Secondary 05A15
Published electronically: November 4, 2013
MathSciNet review: 3145743
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We define a formalism for computing open orbifold GW invariants of $ [\mathbb{C}^3/G]$, where $ G$ is any finite abelian group. We prove that this formalism and a suitable gluing algorithm can be used to compute GW invariants in all genera of any toric CY orbifold of dimension $ 3$. We conjecture a correspondence with the DT orbifold vertex of Bryan-Cadman-Young.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 14N35, 05A15

Retrieve articles in all journals with MSC (2010): 14N35, 05A15


Additional Information

Dustin Ross
Affiliation: Department of Mathematics, Colorado State University, Fort Collins, Colorado 80523-1874
Address at time of publication: Department of Mathematics, University of Michigan, Ann Arbor, Michigan 48109-1043
Email: ross@math.colostate.edu, dustyr@umich.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-2013-05835-7
Received by editor(s): November 3, 2011
Received by editor(s) in revised form: March 20, 2012
Published electronically: November 4, 2013
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.